# SDR NACA20110052

- Difficulty date: December 23, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- Aircraft time: 67,216 hours, 51,695 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 8DJ81WAG4
- Part serial: P0177
- Condition: Defective
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO FAULTY N1 GUAGE READING NO HIGHER THAN 50 PERCENT.  REPLACED NR 1 ENGINE N1 GAUGE.
